Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Applied Sciences
  Year: 2012 | Volume: 5 | Issue: 6 | Page No.: 438-444
DOI: 10.3923/ajaps.2012.438.444
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Solving System of Fractional Differential Equations by Fractional Complex Transform Method

B. Ghazanfari and A.G. Ghazanfari

Abstract:
In this study, we apply fractional complex transform to convert the fractional system of partial differential equations to the system of partial differential equations (PDEs).
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Particle in a Finite Potential Well, with Dissipation
  •    Numerical Solution of Fractional Ordinary Differential Equations using a Multiquadric Approximation Scheme
  •    An Approximate Method for Solving Nonlinear Heat Diffusion Problems in Spherical Media
  •    An Agei Method for Solving Four-Order Diffusion Equations
How to cite this article:

B. Ghazanfari and A.G. Ghazanfari, 2012. Solving System of Fractional Differential Equations by Fractional Complex Transform Method. Asian Journal of Applied Sciences, 5: 438-444.

DOI: 10.3923/ajaps.2012.438.444

URL: https://scialert.net/abstract/?doi=ajaps.2012.438.444

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom